Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 81, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 28, 2025, 9:41 PM CDT for 4 counties in Minnesota. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2025, 9:41 PM CDT (02:41 UTC)
- Expired
- Jun 28, 2025, 10:16 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chippewa County, MN, Kandiyohi County, MN, Renville County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 142 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:02 PM CDT | TSTM WND DMG | Renville, MN | Storm chaser reported numerous trees down in Renville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 6:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2696 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.0
The text
As transmitted.
067
WUUS53 KMPX 290241
SVRMPX
MNC023-067-129-173-290330-
/O.NEW.KMPX.SV.W.0081.250629T0241Z-250629T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
941 PM CDT Sat Jun 28 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Kandiyohi County in central Minnesota...
Northwestern Renville County in central Minnesota...
Southeastern Chippewa County in west central Minnesota...
Northeastern Yellow Medicine County in west central Minnesota...
* Until 1030 PM CDT.
* At 941 PM CDT, a severe thunderstorm was located over Granite
Falls, or 15 miles southeast of Montevideo, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Granite Falls, Olivia, Clara City, Renville, Sacred Heart,
Prinsburg, Maynard, Danube, Minnesota Falls, Hazel Run, Upper
Sioux Agency State Park and Granite Falls Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
A Tornado Watch remains in effect until 100 AM CDT for portions of
central and west central Minnesota.
&&
LAT...LON 4474 9575 4495 9550 4492 9496 4464 9511
4465 9523 4467 9525 4466 9529 4469 9532
4470 9536 4467 9536
TIME...MOT...LOC 0241Z 272DEG 25KT 4481 9550
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus2 follow-up statements
625
WWUS53 KMPX 290252
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
952 PM CDT Sat Jun 28 2025
MNC023-067-173-290302-
/O.CAN.KMPX.SV.W.0081.000000T0000Z-250629T0330Z/
Chippewa MN-Kandiyohi MN-Yellow Medicine MN-
952 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHWESTERN
KANDIYOHI, SOUTHEASTERN CHIPPEWA AND NORTHEASTERN YELLOW MEDICINE
COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
A Tornado Watch remains in effect until 100 AM CDT for portions of
central and west central Minnesota.
&&
LAT...LON 4475 9546 4489 9543 4489 9498 4464 9511
4465 9522 4467 9525 4466 9529 4469 9532
4470 9538 4471 9538 4471 9540 4472 9540
4473 9541 4474 9544 4474 9546
TIME...MOT...LOC 0241Z 272DEG 25KT 4481 9549
$$
MNC129-290330-
/O.CON.KMPX.SV.W.0081.000000T0000Z-250629T0330Z/
Renville MN-
952 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN RENVILLE COUNTY...
At 952 PM CDT, a severe thunderstorm was located over Sacred Heart,
or 20 miles southeast of Montevideo, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Olivia, Renville, Sacred Heart, Danube, Minnesota Falls and Upper
Sioux Agency State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
central Minnesota.
&&
LAT...LON 4475 9546 4489 9543 4489 9498 4464 9511
4465 9522 4467 9525 4466 9529 4469 9532
4470 9538 4471 9538 4471 9540 4472 9540
4473 9541 4474 9544 4474 9546
TIME...MOT...LOC 0241Z 272DEG 28KT 4481 9548
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff453
WWUS53 KMPX 290316
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1016 PM CDT Sat Jun 28 2025
MNC129-290326-
/O.CAN.KMPX.SV.W.0081.000000T0000Z-250629T0330Z/
Renville MN-
1016 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHWESTERN
RENVILLE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
A Tornado Warning still remains in effect for north central Renville
County.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
central Minnesota.
&&
LAT...LON 4475 9546 4489 9543 4489 9498 4464 9511
4465 9522 4467 9525 4466 9529 4469 9532
4470 9538 4471 9538 4471 9540 4472 9540
4473 9541 4474 9544 4474 9546
TIME...MOT...LOC 0252Z 272DEG 28KT 4481 9536
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 2 hours 59 minutes earlier. Its key messages:
- Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
- Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 642 PM CDT Sat Jun 28 2025 .KEY MESSAGES... - Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop. - Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July. && .DISCUSSION... Issued at 249 PM CDT Sat Jun 28 2025 Although initially the unforecast MCS that came out of SoDak this morning added a good deal of uncertainty to the forecast. The wind field across southern MN says that it's impacts on the atmosphere were pretty minimal, with the main impact coming from its cloud cover slowing down diurnal warming. West of the cloud cover, there is a zone of enhanced WAA & isentropic lift near the h7 level that is producing accas across western into central MN that's trying to produce some convection as well, though this looks to remain elevated and continue to struggle and will not be a part of the main show expected for later today. As for the main show, that is expected to kick off quickly between 6pm and 8pm out in the region from Morris over to Mille Lacs. A slight delay in initiation thanks to the morning MCS. This is on the nose of an impressive CAPE gradient, where mlCAPE should be maximized in the 4000-5000 j/kg range. The highest CAPE values will be capped, but it's just north of the cap where storms will blow. Once they go, they'll go fast given the instability. Forecast hodographs do have a clockwise curve, but they're pretty short, indicative of the modest flow at best. This high CAPE/low shear environment will favor multi-cell clusters with occasional supercell structures. At initiation, we'll have the greatest threat for very large hail and brief tornadoes, but these will quickly congeal. This will likely result in one or more forward propagating MCSs that will pose a primarily wind threat through the rest of the night, but confidence is low on how any MCSs will evolve. The uncertainty for Sunday starts right away, besides any remnants from tonight's MCS(S), we're also seeing several CAMs that show yet another MCS coming out of SoDak late tonight into Sunday morning. This MCS would come from the storms we're starting to bubble up in northeast CO, with that energy heading for southern MN Sunday morning. How big of a threat this activity will pose to southern MN will come down to just how robust convection becomes over western/central SoDak tonight. For the rest of Sunday, we'll see a very weak and diffuse wind shift work across MN during the afternoon, with upper 60/lower 70 dewpoints in place. This will result in a diurnal uptick in storms again Sunday afternoon across eastern MN, but given the weak flow, the severe threat looks pretty low for Sunday, with an isolated severe storm possible. The only thing that could change this idea is if we get robust convection coming out of SoDak that kicks off an MCV that could serve as a focus stronger storms over southeast MN and western WI during the afternoon. Monday will be pleasant, but we'll have the upper trough currently over Alberta coming through during peak heating. Cooler temps aloft will allow for the development of some scattered diurnal showers Monday afternoon, with the greatest rain chances north of I-94. Rising heights behind this trough will finally bring as a for sure dry day on Tuesday. For Wednesday and beyond, confidence in the forecast diminishes considerably, with quite a bit of spread still present in the models with how quickly moisture returns to the upper MS Valley. Looking at the EPS, it currently favors a trough/frontal passage on Friday, timed absolutely perfectly for all those afternoon and evening Fourth of July celebrations you may have planned. No need to cancel plans yet, but if you do plan on being out and about to celebrate the Fourth, it would be a good idea to keep an eye on the forecast in the coming days. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 637 PM CDT Sat Jun 28 2025 Thunderstorms are beginning to develop across central Minnesota this evening. Expecting a line of storms to eventually move through the area between 03-09z from northwest to southeast. MVFR/IFR conditions are possible with these storms. Confidence was lower further east for KEAU, so have opted to leave out any overnight precip. Additional showers and storms are possible tomorrow, mainly for eastern MN/western WI, but have only included PROB30 for this. KMSP...Storms are expected between 06-09z. There is a high amount of uncertainty during the morning hours on whether or not showers and storms stick around. Another round of showers and storms are possible during the afternoon, but have only added a PROB30 to account for this for now. /OUTLOOK FOR KMSP/ MON...VFR. Wind NW 10-15G25 kts. TUE...VFR. Wind NW 10-15 kts. WED...VFR. Chc TSRA. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...MPG AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 140 PM CDT Sat Jun 28 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 291845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 140 PM CDT Sat Jun 28 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop over west central Minnesota late this afternoon, tracking east and south across the rest of central and southern Minnesota and into western Wisconsin tonight. Initially, tornadoes, very large hail, and damaging wind gusts will be possible, but the greatest severe hazard will transition to a strong wind threat through the night. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe storms possible on Sunday with the best chance in western Wisconsin. The greatest risk will be for damaging winds. More unsettled weather is expected Wednesday through the rest of next week. Some strong to severe storms will be possible with any storms that develop. Storms may possibly impact the area during the late afternoon and evening on the Fourth of July. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening and overnight.
In the hours before
Local storm report, Jun 28, 8:44 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
844 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Tstm Wnd Dmg 1 S Murdock 45.21N 95.39W
06/28/2025 Swift MN Law Enforcement
Sherriff Dispatch reported tree damage 1
mile S of Murdock. Damage possibly caused by
Tornado.
&&
RMDLocal storm report, Jun 28, 8:52 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
852 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Hail Morris 45.59N 95.91W
06/28/2025 M0.88 Inch Stevens MN Trained Spotter
&&
RMDSpecial weather statement, Jun 28, 8:55 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
855 PM CDT Sat Jun 28 2025
MNZ041-042-048-049-290230-
Douglas MN-Pope MN-Todd MN-Stearns MN-
855 PM CDT Sat Jun 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DOUGLAS...
NORTHEASTERN POPE...SOUTHWESTERN TODD AND NORTHWESTERN STEARNS
COUNTIES UNTIL 930 PM CDT...
At 855 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Alexandria, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Alexandria, Sauk Centre, Carlos, Grey Eagle, Lake Osakis, Little
Sauk, Round Prairie, Belle River, Grove Lake, Villard, Nelson,
Forada, West Union, Westport, Sedan, Clotho, Sauk Centre Airport,
Rose City, Alexandria Airport and Lake Carlos State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4576 9544 4585 9554 4610 9514 4579 9470
4558 9524
TIME...MOT...LOC 0154Z 223DEG 32KT 4578 9529
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
StrusLocal storm report, Jun 28, 9:05 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
905 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM Funnel Cloud Pennock 45.15N 95.17W
06/28/2025 Kandiyohi MN Public
&&
RMDLocal storm report, Jun 28, 9:38 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
938 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM Tstm Wnd Gst Canby 44.71N 96.28W
06/28/2025 M74 MPH Yellow Medicine MN Trained Spotter
&&
RMDLocal storm report, Jun 28, 9:40 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
940 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Funnel Cloud 1 S Elmdale 45.82N 94.49W
06/28/2025 Morrison MN Trained Spotter
Funnel cloud spotted near Elmdale.
&&
RMDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:07 PM CDT | Tornado Warning | MPX | Pope, Swift | 23 min |
| Jun 28, 7:16 PM CDT | Tornado Warning | MPX | Lac qui Parle | 29 min |
| Jun 28, 7:29 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 46 min |
| Jun 28, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 59 min |
| Jun 28, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 31 min |
| Jun 28, 7:44 PM CDT | Tornado Warning | MPX | Lac qui Parle | 21 min |
| Jun 28, 7:47 PM CDT | Tornado Warning | MPX | Swift | 28 min |
| Jun 28, 8:00 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 35 min |
| Jun 28, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 38 min |
| Jun 28, 8:20 PM CDT | Tornado Warning | MPX | Yellow Medicine | 40 min |
| Jun 28, 8:23 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 19 min |
| Jun 28, 8:35 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 40 min |
| Jun 28, 8:43 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Swift | 32 min |
| Jun 28, 8:46 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 44 min |
| Jun 28, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 24 min |
| Jun 28, 8:55 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jun 28, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 53 min |
| Jun 28, 9:12 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 12 min |
| Jun 28, 9:22 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns, Todd | 38 min |
| Jun 28, 9:26 PM CDT | Flash Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 4 hr |
| Jun 28, 9:31 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 19 min |
| Jun 28, 9:36 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 39 min |
| Jun 28, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 40 min |
| Jun 28, 9:57 PM CDT | Tornado Warning | MPX | Renville | 33 min |
| Jun 28, 10:09 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 36 min |
| Jun 28, 10:21 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 39 min |
| Jun 28, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more | 47 min |
| Jun 28, 10:44 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 20 min |
| Jun 28, 10:48 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 57 min |
| Jun 28, 11:07 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Sibley | 53 min |
| Jun 28, 11:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Ramsey, Sherburne and 2 more | 46 min |
| Jun 29, 12:00 AM CDT | Special Weather Statement | MPX | Hennepin | 30 min |
| Jun 29, 12:08 AM CDT | Tornado Warning | MPX | Carver, Hennepin | 37 min |
| Jun 29, 12:13 AM CDT | Flash Flood Warning | MPX | Sherburne, Wright | 95 min |
| Jun 29, 12:15 AM CDT | Tornado Warning | MPX | Carver, Scott, Sibley | 30 min |
| Jun 29, 12:17 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 43 min |
| Jun 29, 12:35 AM CDT | Tornado Warning | MPX | Dakota, Hennepin, Scott | 25 min |
| Jun 29, 12:52 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey | 23 min |
| Jun 29, 1:04 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 21 days |
| Jun 29, 1:14 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 31 min |
| Jun 29, 11:19 AM CDT | Areal Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 22 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.